| Model Number |
A800365 |
| Medical Device Problem Codes |
Component Missing (2306); Component Misassembled (4004)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/16/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Event or Problem Description
It was reported that when the surestep foley kit was opened, the 10 ml flush syringe inside the kit had no fluid or end cap.
Additional Manufacturer Narrative
The reported event was confirmed as manufacturing related.The potential failure mode was missing component.The potential root cause could be incorrect operation.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.Labelling review was not required as labelling would not prevent the reported event.H11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.H3 other text : the actual/suspected device was inspected.
Event or Problem Description
It was reported that when the surestep foley kit was opened, the 10 ml flush syringe inside the kit had no fluid or end cap.Per additional information received via email on 27aug2022, it was reported that the lot on the box the tray came in would be the same for all the trays.